Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hyperhidrosis, increasing KCl levels, adverse effects

Do you know anything of hyperhidrosis? I have read increasing my potassium chloride intake may help but it appears there are many adverse effects to higher KCl levels, do you have any advice?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hyperhidrosis is increas sweating may be primary not related to any pathology may be secondry related to many pathological condition.
increase potasium intake has no role in hyperhidrosis but yes increas potassium intake can land up with serious circumstances which close monitoring.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor